# SDR CALA2023121503652

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 104,721 hours, 13,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD1701100
- Part serial: 205723
- Condition: Failed
- Location: M33408
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN R4 DOOR EMERGENCY LIGHT EXIT SIGN FAILED TO OPERATION REF HAECO NON-ROUTINE NO.:9474029,   CABIN R4 DOOR EMERGENCY LIGHT BATTERY M33408 REPLACED AND INSTALLATION TEST PERFORMED AND RESULT NORMA L AS PER AMM 33-51-06-960-802 REV99
